# SDR FDEA201103291230

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7423505
- Condition: Corroded
- Location: Bs 1954-1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO STA 1954 TO STA 1964, LONGERON 36R FOUND CORRODED.   REPAIR ACCOMPLISHED IAW EA 1-5310-142544, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
